# SDR RAIA2009030900003

- Difficulty date: March 5, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 22,152 hours, 20,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binds
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLT 7946 - ORD - F/A REPORTED NOT BEING ABLE TO OPEN THE PASSENGER DOOR.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE DOOR AND COULD NOT DUPLICATE THE PROBLEM.  DOOR FUNCTIONED PROPERLY.
